# SDR SWAA2020111630156

- Difficulty date: November 11, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 59,708 hours, 35,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT EMERGENCY LIGHTING BATTERY PACK FAILED LONG CHECK.  REMOVED AND REPLACED, PER AMM 33-51-06.
